NP3PX5 - NPX3PX5

Info iconThis preview shows pages 1–2. Sign up to view the full content.

View Full Document Right Arrow Icon
NPX3PX5 A 55-year-old female is admitted to the unit with a diagnosis of adrenal insufficiency. She is lethargic and confused. Her  lab results reveal a serum sodium level of 120 mEq/L. Which nursing action is most important in this situation?   Neurological checks and vitals signs every hour A 56 year-old Dell present to the emergency room with complaints of chest pain. What information is most important for  the nurse to obtain from this client before initiating the Nitroglycerin drip?   ~ What medication he is taking including those  for erectile dysfunction A 58-year-old woman calls the health clinic when she has moderate amount of vaginal bleeding after six years of  menopause. Which diagnostic study with the nurse most likely anticipate scheduling this client?   ~ Endometrial biopsy A 72-year-old man has benign prosthetic hypertrophy, which has been contributed to repeated bouts of cystitis. He has  now admitted to the hospital with chills, fever, and nausea and vomiting. A urinalysis is positive for bacteria, the WBC's,  RBCs. A complete blood count reveals a "shift to the left". What is the most appropriate assessment finding to confirm a  diagnosis of pyelonephritis?   ~ Costovertebral tenderness A 73-year-old woman is hospitalized with a possible Syndrome In Appropriate Antidiuretic Hormone (SIADH). She is  confused in reports a headache, also grants, and twitching. What would be the most expected initial laboratory finding?   Serum sodium of 125 mEq/L. A 78-year-old woman is admitted to the hospital with dehydration and electrolyte imbalance, with a probable infection of  unknown origin. She is confused and incontinent of urine on admission. What is the most appropriate nursing intervention  to assist in restoring urine continence in this situation?   ~ Assist the client and reporting every 2-3 hours A client has been diagnosed with type 1 diabetes mellitus. She is prescribed a combination of regular and intermediate  acting insulin. You are preparing to teach the client how to draw the two prescribed insolence. Which is the most  appropriate?   ~ Add air to both bottles, draw the regular up first A client is admitted to the hospital in Addisonian crisis 1 month following a diagnosis of Addison's disease. Which client  statement is most indicative of a need for further teaching?   ~ If I take too much of my medication I have vomiting and  diarrhea, so I reduce the dosage a little A client receives a mineralocorticoid as replacement therapy related to a disease of the adrenal cortex. She is to take one  dose every day. What is the most appropriate time for the client to take this medication?  
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Image of page 2
This is the end of the preview. Sign up to access the rest of the document.

Page1 / 6

NP3PX5 - NPX3PX5

This preview shows document pages 1 - 2. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online